Differential and Integral Equations

On the two-dimensional singular integral equations

Xin Min Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 275-284.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428797

Mathematical Reviews number (MathSciNet)
MR983680

Zentralblatt MATH identifier
0735.45001

Subjects
Primary: 45E05: Integral equations with kernels of Cauchy type [See also 35J15]

Citation

Huang, Xin Min. On the two-dimensional singular integral equations. Differential Integral Equations 2 (1989), no. 3, 275--284. https://projecteuclid.org/euclid.die/1372428797


Export citation